TY - JOUR T1 - On the Least Squares Problem of a Matrix Equation AU - Liao , An-Ping JO - Journal of Computational Mathematics VL - 6 SP - 589 EP - 594 PY - 1999 DA - 1999/12 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9129.html KW - Least squares solution, Matrix equation, Inverse eigenvalue problem, Positive semidefinite symmetric matrix. AB -

Least squares solution of F=PG with respect to positive semidefinite symmetric P is considered, a new necessary and sufficient condition for solvability is given, and the expression of solution is derived in the some special cases. Based on the expression, the least squares solution of an inverse eigenvalue problem for positive semidefinite symmetric matrices is also given.